# SDR SWAA061497

- Difficulty date: May 3, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N726SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27858
- Aircraft time: 26,960 hours, 15,625 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FWD RT EMERGENCY EXIT LIGHT FAILED TEST.  REMOVED AND REPLACED FWD BATTERY PACK PER MM.
